# SDR ASOA05350

- Difficulty date: April 17, 2005
- Submitted: June 28, 2005
- Operation: Air carrier
- Aircraft: N884AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7513
- Aircraft time: 10,144 hours
- Engine: Ge CF343B1
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock
- Part number: 16600103
- Condition: Inoperative
- Location: Nlg
- Component: Landing Gear
- Component part number: 601R850057
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING FINAL APPROACH, UPON SELECTING GEAR DOWN, A GEAR DISAGREE MASTER WARNING WAS RECEIVED.  THE QRH WAS COMPLIED WITH AND AN EMERGENCY WAS DECLARED.  THE AIRCRAFT LANDED SAFELY.  MAINTENANCE REMOVED AND REPLACED THE NOSE LANDING GEAR (NLG) UPLOCK ASSY.  OPERATIONAL CHECKS GOOD.  AC OK FOR SERVICE.  (K)
